A 70-year-old female asked:
what's causes episodes of feeling really weak and nauseous most days now for the last few weeks and weird sort of feeling?
1 doctor answer
Dr. Nestor Del rosario answered
33 years experience Addiction Medicine
See your doctor: This may seem simple to many but at the age where you are, we have to be more careful in dismissing some things like the heart and the brain. It is best to have a proper evaluation to be treated appropriately.
Answered on Apr 15, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Hi i have been on desogen for a few years now and recently i just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing i took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!